# SDR A6WA201140504

- Difficulty date: June 23, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,492 hours, 23,295 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Lavatory Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REQUEST LAVATORY LIGHT BALLAST CHECKED FOR BURNING ODOR.  REMOVE AND REPAIRED BALLAST.  OPS CHECKED GOOD.
